# SDR AT0700007

- Difficulty date: April 7, 2006
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 5520 · Elevator Structure
- Part: Bonding Strap
- Condition: Damaged
- Location: Lt Elevator Ob
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR LEFT ELEVATOR OUTBOARD TRAILING EDGE STATIC WICK BONDING STRAP.  BLENDED OUT AREA DAMAGE IAW B717 RES 06-0254.  INSTALLED PERMANENT REPAIR AT LEFT ELEVATOR AFT O/B TRAILING EDGE STATIC WICK BONDING STRAP.
